MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) CPS Direct Universal Slittable Outer Catheter; Catheter, Percutaneous

Abbott Medical (CRM-Sylmar) CPS Direct Universal Slittable Outer Catheter; Catheter, Percutaneous
Model Number DS2C020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 09/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During an implant procedure, a cardiac perforation occurred and was confirmed via contrast in the pericardial space.Additionally, diagnostic imaging was performed and confirmed a pericardial effusion.The implant procedure was abandoned, but the patient was in stable condition leaving the operating room.

Brand Name
CPS Direct Universal Slittable Outer Catheter
Common Device Name
Catheter, Percutaneous
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50838718
Report Number2017865-2026-19813
Device Sequence Number9949675
Product Code DQY
UDI-Device Identifier05415067004192
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K130257
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDS2C020
Device Lot Number11299501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown